In Stock

Advil Liqui-Gels Ibuprofen 200 mg 240 Capsules

2,123.90

SKU: 102262 Category: Tag:

Description

Advil Liqui-Gels Ibuprofen 200 mg 240 Capsules

Advil Liqui-Gels Nothing is faster on tough pain. Doctors recommend Advil Liqui-Gels for headaches, as well as backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains of the common cold. Among OTC pain relievers.

  • Solubilized Ibuprofen 200 mg.
  • Liquid-Filled Capsules
  • Pain Reliever/Fever Reducer (NSAID)

Inactive Ingredients: Coconut Oil, FD&C Green No.3, Gelatin, Lecithin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.